| Catalog Number |
68-270 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Off-Label Use (1494)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "deflation".The device was implanted after expiry date.This record is for the left side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: use error and deflation.